- -

A class of spaces containing all generalized absolutely closed (almost compact) spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A class of spaces containing all generalized absolutely closed (almost compact) spaces

Mostrar el registro completo del ítem

Kohli, J.; Das, A. (2006). A class of spaces containing all generalized absolutely closed (almost compact) spaces. Applied General Topology. 7(2):233-244. doi:10.4995/agt.2006.1926.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83046

Ficheros en el ítem

Metadatos del ítem

Título: A class of spaces containing all generalized absolutely closed (almost compact) spaces
Autor:
Fecha difusión:
Resumen:
[EN] The class of θ-compact spaces is introduced which properly contains the class of almost compact (generalized absolutely closed) spaces and is strictly contained in the class of quasicompact spaces. In the realm of ...[+]
Palabras clave: θ-compact space , Almost compact (generalized absolutely closed) space , Nearly compact space , Quasicompact space , θ-point paracompact space , Almost regular space , θ-closed (θ-open) set , θ-limit point , ildly normal(K-normal) space , Almost normal space , (strongly)θ-continuous function , θ-map , θ-closed function , θ-limit point
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1926
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/1926
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem